# SDR DALA2016111008615

- Difficulty date: October 17, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,375 hours, 49,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLEX JOINT LOWER BAR AT RT FLAP WAS REPAIRED IAW ER/A.
